CSN Login
Members Online: 5

Dr appt toorrow due to spotting blood

susie1143's picture
susie1143
Posts: 109
Joined: Aug 2009

It's been 3 months since my surgery and last night I had some spotting with blood. First thing this morning I called my gyn/onc for an appoitment. I go tomorrow morning at 10:45. My question is can this be caused by anything else? I do get UTI's but I don't think that I have one.

What happened is my and my husband had sex last night and I saw a small spot on the sheet. Then I saw some blood on my underwear and when I went to the bathroom it was present as I wiped myself. So far I've downplayed if for my husband and mother but obviously very frightened. I did not have chemo since my Grade was downgraded from 3 to a 2. I'm Stage 1C.

Susie (Lilly the Clown)

kkstef's picture
kkstef
Posts: 706
Joined: May 2008

Susie, I can certainly understand why you are concerned and am so glad that you such a quick appointment. I do know that about 8 weeks after a complete hyster there can be some spotting as a result of sutures that are dissolving. I also read that there can be some granulomatus tissue along the vaginal cuff and that can result in some bleeding. The best think is certainly a "look see" and probably a pap smear.

I await your update and am sending good thoughts and hugs your way!

Karen

culka's picture
culka
Posts: 158
Joined: Oct 2009

and always after sex. Last time yesterday. Twice it was green discharge. If I would you I will use syringe, fill it with your own urine and flush your vagina. Works like magic on everything. My Internet connection suck right now (I am at work), so google urine therapy.

Ro10's picture
Ro10
Posts: 1398
Joined: Jan 2009

It is best to have any spotting checked out. The doctor can do an exam and hopefully reduce your anxiety and worry. Hope it does turn out to be granulation like Karen suggested. In peace and caring.

TiggersDoBounce's picture
TiggersDoBounce
Posts: 413
Joined: Oct 2009

Sending hugs, take a breath and keep us posted.

Laurie

lindaprocopio's picture
lindaprocopio
Posts: 2022
Joined: Oct 2008

If you had brachy therapy, sometimes the incision at the top of the vaginal cuff can get compromised a bit and sex can cause bleeding. And the lack of estrogen after a hysterectomy can cause the wall of the vagina to thin and tear more easily. It's good to be checked, but don't worry too much. I'm sure you'll be advised to use lots of lubricant in the future. Ask about a dilator (usually only prescribed after brachy radiation, but sometimes for other things) as I feel daily use of my dilator is why I am back 100% sexually.

susie1143's picture
susie1143
Posts: 109
Joined: Aug 2009

Thank you everyone for your support. Thank God it was due to the brachy. I thought it was but of course wanted to make sure. My next appt is until April for my gyn/onc. I do have an appt in Feb for the radiation/onc.

I've been using the dilator but think I'll increase how often. I don't use it everyday and lately have been using it every morning so hopefully that will help.

Susie (Lilly the Clown)

Cecile Louise's picture
Cecile Louise
Posts: 135
Joined: Dec 2009

That is great news, Susie...good on you for seeing to it right away. Thanks for keeping us in the loop!

/hugs,
Cecile

deanna14
Posts: 734
Joined: Oct 2008

Thanks for sharing that Susie and so happy that it is just from the brachy. It's good information to have in the event that it happens to any of us. I think it is excellent that you quickly contacted your doctor. Congrats!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network